Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Limiting behavior of a class of nonlinear reaction diffusion equations

Author: Charles J. Holland
Journal: Quart. Appl. Math. 40 (1982), 293-296
MSC: Primary 35K55; Secondary 35B40, 80A32
DOI: https://doi.org/10.1090/qam/678200
MathSciNet review: 678200
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Melvin S. Berger, Nonlinearity and functional analysis, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. Lectures on nonlinear problems in mathematical analysis; Pure and Applied Mathematics. MR 0488101
  • [2] Nathaniel Chafee, A stability analysis for a semilinear parabolic partial differential equation, J. Differential Equations 15 (1974), 522–540. MR 0358042, https://doi.org/10.1016/0022-0396(74)90071-0
  • [3] N. Chafee and E. F. Infante, A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable Anal. 4 (1974/75), 17–37. MR 0440205, https://doi.org/10.1080/00036817408839081
  • [4] C. M. Dafermos, Asymptotic behavior of solutions of evolution equations, Nonlinear evolution equations (Proc. Sympos., Univ. Wisconsin, Madison, Wis., 1977) Publ. Math. Res. Center Univ. Wisconsin, vol. 40, Academic Press, New York-London, 1978, pp. 103–123. MR 513814
  • [5] Paul C. Fife, Mathematical aspects of reacting and diffusing systems, Lecture Notes in Biomathematics, vol. 28, Springer-Verlag, Berlin-New York, 1979. MR 527914
  • [6] P. Lions, Asymptotic behavior of some nonlinear heat equations, MRC Technical Report # 2134 (1980)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B40, 80A32

Retrieve articles in all journals with MSC: 35K55, 35B40, 80A32

Additional Information

DOI: https://doi.org/10.1090/qam/678200
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society